MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. HANDPIECE, ELECTRIC DERMATOME

ZIMMER SURGICAL, INC. HANDPIECE, ELECTRIC DERMATOME
Catalog Number 00882100100
Medical Device Problem Codes Corroded (1131); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).G2: foreign - event occurred in belgium review of the most recent repair record determined the motor was corroded, the motor speeds were unstable, and the reciprocating arm and screws were worn.The motor, reciprocating arm, and screws were replaced to resolve the reported issue.Complaint can be confirmed through the returned product analysis.Dhr was reviewed and no discrepancies related to the reported event were found.The root cause of the reported issue is attributed to component failure as the device exhibits wear and tear from repeated use.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during maintenance, the device had a corroded motor, worn reciprocation arm, and worn screws.Investigation results indicate that the motor speeds were unstable.There was no patient involvement.Due diligence is complete as multiple attempts were made; however, no further information is available.As no additional information is available, we are unable to provide further information.

Brand Name
HANDPIECE, ELECTRIC DERMATOME
Common Device Name
DERMATOME
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key25018186
Report Number0001526350-2026-00511
Device Sequence Number15826956
Product Code GFD
UDI-Device Identifier00889024375994
UDI-Public(01)00889024375994(11)201218(10)64957458
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00882100100
Device Lot Number64957458
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown